# SDR U2RA3056

- Difficulty date: May 26, 2005
- Submitted: May 27, 2005
- Operation: Air carrier
- Aircraft: N872SJ
- Make and model: Doug DC-8-71F
- Aircraft serial: 46040
- Aircraft time: 81,332 hours, 31,461 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Bellcrank
- Part number: 47105423
- Condition: Disconnected
- Location: Rt Elevator
- Part time: 81,332 hours, 31,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, RT ELEVATOR GEARED TAB OUTBOARD CRANK P/N 4710542-3 FOUND DISCONNECTED FROM LINK P/N 271442-501.  NOTE: AIRCRAFT IS CURRENTLY CLASSIFIED PART 91.
